Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest safe natural ways to terminate pregnancy

Answered by
Dr.
Dr. Richa Agarwal

OBGYN

Practicing since :1999

Answered : 3332 Questions

default
Posted on Mon, 19 Oct 2015 in Abortion and Stillbirth
Question: Hi Doctors, My wife was having irregular periods problems 8 months back, she consulted Gynecologist and diagnosed with PCOS in right Ovary. She prescribed medicine and continuously used those for 6 months and got regular periods for 6 months. After that she got regular periods for next two months.

But current month she dint get period and we tested with 'Pregnanacy tester' in market and found positive result. But we both are not ready to continue with pregnancy based on her health conditions physically and mentally.

Please suggest us any normal abortion ways, as she missed her period due date by 5 days.

Regards
XXXX
doctor
Answered by Dr. Richa Agarwal 15 minutes later
Brief Answer:
Abortion pills under supervision.

Detailed Answer:
Hello sir,
Thanks for trusting us about your wife health care.
I have gone through your history and understand your concerns.
Abortion pills are the suitable method of abortion in her case as it can be used up to 49 days of pregnancy.
Though the chances of incomplete abortion, severe bleeding and infection may occur with abortion pills,it can only be taken under supervision of a doctor or an expert.
So please consult a Gynecologist and take abortion pills under her supervision because it is an early pregnancy it is the best method for her.
Hope found useful, feel free to discuss more information.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Richa Agarwal 11 minutes later
Thank you very much Dr. XXXXXXX for information.

Just to inform you some more information on this. When she was diagnosed with PCOS she was in India(Hyderabad) and diagnosed by Indian(Hyderabad) doctor.
Currently, now we are in Singapore and also not sure whether here Gynecologists allow for abortion or not. So please suggest us to proceed further.
doctor
Answered by Dr. Richa Agarwal 14 minutes later
Brief Answer:
Abortion pills are safe to take under supervision.

Detailed Answer:
Hello Sir,
You are most welcome.
I can very well understand your situation but abortion pills should only be taken under supervision an one ultrasound pelvic is important before taking these medications to rule out ectopic pregnancy and know the exact weeks of pregnancy.
So please find out whether abortion pills are permitted in Singapore or not.
Self administration is not advisable.
Because I can't examine her,so please find out for same.
Hope you understand our limitations.
It is about her health concerns.
Hope to hear from you soon.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Richa Agarwal 26 minutes later
Hi Doctor,

I can understand those concerns & limitations and thank you very much for the information. As you said her health is more important.

To make my previous question clearly and adding to that , Shall we consult doctor in Singapore or XXXXXXX same doctor(previously diagnosed).
Because she(Indian - previously diagnosed doctor) knows my Wife health conditions better.

So please suggest here to with whom we can consult ?
doctor
Answered by Dr. Richa Agarwal 4 hours later
Brief Answer:
Consult Gynecologist.

Detailed Answer:
Hello Sir,
You are most welcome.
Yes,I can understand your concerns.
You can consult a Gynecologist in Singapore also for abortion pills because at least she can examine her.
Or if you are planning to come XXXXXXX then you can consult here also.
I know you are worried because she is a patient of PCOD with irregular period but it is a lifetime endocrinal disorder and can be treated with medicine and lifestyle changes and usually abortion pills does not cause much impact on it.
Hope found useful.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Medical Procedures

Recent questions on  Irregular periods

doctor1 MD

Hi doctor so my partner and i had a baby 8 and a half months ago we were using condoms as protection. I have underacfive thyroid . We decided last month or so to leave contraception and have our second child. My periods past two months have been...

doctor1 MD

Hi doctor. I have started getting irregular periods . Basically had a baby 8 months ago and i am not breastfeeding . Cycle was normal 28 day for 2 months then it was every 24-25 days past 2 months its been abit different. Last cycle i got them on...

doctor1 MD

I have diabetes cholesterol and digestive problems my ovaries are bulky and I get it irregular periods . I am unmarried. the main health issue is like my urine is passing very slowly and urologist doctor has advised me for cystscopy as I have...

doctor1 MD

I am really worried for I have been spotting since Oct.31, 2012. I am 20 years old who have irregular menstrual cycle. I had my last menstruation last Sept.10,2012. Had unprotected sex on Oct.12 but is sure that my boyfriend did not ejaculate inside me(But just to be sure, I had a pregnancy test last Nov.9 and it was negative). On Oct.21, I was prescribed to take Clarithromycin(an antibiotic) for 10 days due to a throat infection and on my last day of medication(Oct.31), I started having brown spotting. I do not know if the antibiotic caused this or what. It is exactly 16 days since I was spotting. I ve seen cervical mucus discharge twice, one is clear with few red in it (I think it is blood), the other is reddish. I am not experiencing any pain in my body. The spotting has no odor. I am not taking any birth control pills. These are all the info I can think of. Is my spotting normal? I am afraid I might have a disease or what. Please do reply.

doctor1 MD

Hi I was taking contraceptive pills for 2 years and I stoped it in march. Since then I got very irregular periods. Days between my last 2 periods was 45 days. I supposed to get my period on 17th of this month. But I have nt got my periods yet. And I m also feeling a little pain in my lower stomach from 2 days and also lower stomach feels a little heavy. What it could be? M I pregnant??

doctor1 MD

Hi, I am a 31 year old female with three children. My youngest is 21 months. Over the past 9 months or so I have had very irregular menstration. My normal cycle has always been 28 days with bleeding of 7 days. I had always been regular and never had any fertility problems. I don t take birth control and haven t since 2006. Over the last 9 months I began to bleed a week early and for about 9 days. Then it increased to 11 days and then when it finally reached 14 days I made a doctor appointment. My mother and brother both have hypothyroidism and I have always had high cholesterol that even with diet and medication seldom lowers. I am 5 ft 4.5 and weigh 148 lbs. I noticed about 6 months ago my hair had extremely thinned (very drastic) and has been breaking off. I assumed it was my hair dresser s fault - maybe using cheap products. I haven t gone through anything stressful or major changes that I feel would change my menstration. When the bleeding starts its large bright red drops of blood rather than a slow pink spotting as a general warning (how it used to be). The doctor said I had no cysts or thyroid problems and he prescribed medroxyprogesterone . He told me to take it 7 days before my bleeding starts - for 3 months. Well, I have done this and nothing changed. The first 2 months it seemed to work and I was very regular, then it went back to being abnormal. It was hard to take it 7 days prior to bleeding because I would start on irregular days (way early). I have taken it for 4 months now and I just started bleeding a week early today. I m frustrated about this bleeding but I am worried something could be wrong with me. It just doesn t seem right. He had told me not to worry that everything was fine, and that more than anything this was just an annoying issue for me rather than a concern. I want to get a second opinion. Is this something to be worried about?

doctor1 MD

Hi, Im a 33yr old Indian woman, recently married. My husband and I decided on birth control pills instead of condoms so i went on the pill a month before the wedding. However the pill caused me considerable mood swings and overall uneasy feelings and i stopped after finishing the first file. Since then my period has become even more erratic than before. Its been 8months since i quit the pill and my periods have not normalized yet. I used to get 4-5 days of period with normal to heavy flow and some blood clots. Now on certain months i get heavy flow or very light flow, duration has also gone haywire...sometimes 3 days or sometimes 7. I ve also noticed blackish dry clots before the onset of my periods now which i never saw before. This month s menstruation is truly baffling me. I was due to stsrt on the 3rd week but i started spotting from the 9th of this month and my period is still on! Flow is very light to medium and has been on for past 9days! I think i should also mention that since i gave up the pill, we are not using any type of birth control. Although i m not ready to be pregnant, my husband insists on going skin to skin :-/ Its been a stressful time for me adjusting to the whole marriage setup and I ve fallen ill a number of times (usually im of pretty robust health) with colds, sore throats, stomach flus. And on top of that my periods have been giving me added tension . Please advice!